# SDR UALA2013041502579

- Difficulty date: April 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,785 hours, 23,171 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Probe
- Condition: Dislodged
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMITS.  FOUND CHIP DETECTOR DISLODGED FROM HOUSING DUE TO BROKEN TANGS ON RECEIVER.  THIS CHIP DETECTOR IS FOR THE NR 1, 2, 3 BEARING PORTS.  REPLACED 1, 2, AND 3 CHIP DETECTOR PROBE IAW 79-21-10.  IDLE RAN ENGINE AND NO LEAKS NOTED ADDED 3 QTS OF OIL DUE TO REPLACEMENT.
